# SDR CALA2024100702591

- Difficulty date: September 27, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 72,707 hours, 25,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK M1694 FAILS CAPACITY CHECK (REF. A AR NR 1000017109). REMOVED AND REPLACED BATTERY PACK M1694 STA 565 LH SIDE IAW B737 AMM 33-51-06-960-805, OPS CHECK GOOD (SDR NO. 1037358)
